| Model Number |
SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, prying/leveraging the device and/or excessive force being used during insertion of the implant.
Event or Problem Description
On 5/27/2022, it was reported by a sales representative via phone that an ar-1938ps peek suture tak was implanted into the patient and while tensioning, the sutures broke.The sutures were cut and the anchor portion remains in the patient.Surgeon opened an ar-2923bc biocomposite pushlock to continue with the repair; however, anchor broke inside the patient during insertion.Surgeon was able to retrieved all the broken fragments.Another ar-2923bc biocomposite pushlock was opened and case was completed successfully without further issues.This was discovered during a labral repair on (b)(6)2022.